# SDR COEA2016030145801

- Difficulty date: March 1, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 19,455 hours, 21,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53172101222
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & /MAJOR REPAIR.  NOSE FUSELAGE LT LOWER FWD SKIN PANEL HAS PERFORATION & SURROUNDING DENT AT FRAME 6.  REPAIRED IAW SRAS S531R0335 10057 DATED 3 10 2016.
